Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 127, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2008, 5:15 PM CDT for 4 counties in Arkansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 5:15 PM CDT (22:15 UTC)
- Expired
- Mar 31, 2008, 6:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 93 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:15 PM CDT | HAIL 0.25 | 4 N Chester, AR | |
| Mar 31, 5:15 PM CDT | HAIL 0.75 | 7 Se Strickler, AR | |
| Mar 31, 6:00 PM CDT | HAIL 0.75 | 2 N Boston, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 312215
SVRTSA
ARC033-047-087-143-312315-
/O.NEW.KTSA.SV.W.0127.080331T2215Z-080331T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 615 PM CDT
* AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESLEY TO 7 MILES SOUTHWEST OF NATURAL DAM...MOVING
EAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WINSLOW...
HUNTSVILLE...FORUM...MARBLE...JAPTON...CHESTER...AURORA...WITTER...
KINGSTON...CASS...SAINT PAUL...BOSTON AND PETTIGREW.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3613 9354 3612 9345 3607 9342 3597 9342
3588 9350 3577 9350 3576 9366 3567 9369
3562 9447 3568 9449 3613 9396 3621 9361
TIME...MOT...LOC 2215Z 250DEG 41KT 3605 9384 3560 9444
$$3 follow-up statements
000
WWUS54 KTSA 312234
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT MON MAR 31 2008
ARC033-047-087-143-312315-
/O.CON.KTSA.SV.W.0127.000000T0000Z-080331T2315Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
534 PM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MADISON...NORTHERN FRANKLIN...NORTHERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO LOCKE...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER...
KINGSTON...BRASHEARS...SAINT PAUL...TURNERS BEND...WEATHERS...CASS...
REDDING...DUTTON...TAFT...PETTIGREW...BOSTON AND RED STAR.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3621 9361 3613 9354 3612 9345 3607 9342
3597 9342 3588 9350 3577 9350 3576 9366
3567 9369 3562 9447 3566 9434 3611 9370
TIME...MOT...LOC 2234Z 250DEG 41KT 3606 9352 3565 9409
$$000
WWUS54 KTSA 312247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT MON MAR 31 2008
ARC143-312257-
/O.CAN.KTSA.SV.W.0127.000000T0000Z-080331T2315Z/
WASHINGTON AR-
547 PM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
LAT...LON 3612 9345 3607 9342 3597 9342 3592 9349
3577 9350 3576 9369 3567 9369 3567 9407
3599 9372 3609 9357
TIME...MOT...LOC 2247Z 250DEG 41KT 3605 9332 3565 9390
$$
ARC033-047-087-312315-
/O.CON.KTSA.SV.W.0127.000000T0000Z-080331T2315Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-
547 PM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN MADISON...NORTHEASTERN FRANKLIN AND NORTHEASTERN
CRAWFORD COUNTIES...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF KINGSTON TO TURNERS BEND...MOVING
EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOSTON...CASS...
TURNERS BEND...RED STAR...REDDING AND TAFT.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
LAT...LON 3612 9345 3607 9342 3597 9342 3592 9349
3577 9350 3576 9369 3567 9369 3567 9407
3599 9372 3609 9357
TIME...MOT...LOC 2247Z 250DEG 41KT 3605 9332 3565 9390
$$000
WWUS54 KTSA 312317
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON MAR 31 2008
ARC033-047-087-312327-
/O.EXP.KTSA.SV.W.0127.000000T0000Z-080331T2315Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-
617 PM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON...
NORTHEASTERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES EXPIRED AT
615 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3612 9345 3607 9342 3597 9342 3592 9349
3577 9350 3576 9369 3567 9369 3567 9407
3599 9372 3609 9357
TIME...MOT...LOC 2247Z 250DEG 41KT 3605 9332 3565 9390
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:41 PM CDT, 34 minutes earlier.
Area forecast discussion, Mar 31, 4:41 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT MON MAR 31 2008
.MESOSCALE UPDATE...
THE CELL IN PITTSBURG COUNTY HAS EXITED
THE AREA OF BETTER CAPE TO 700 MB AND
THE COLD FRONT IS CATCHING THE CELL
FORCING A MORE LINEAR MODE. THE
TORNADO WARNING ON THE CELL HAS BEEN
DROPPED.
THE SQUALL LINE / FRONT IS ALSO CATCHING
THE CELL IN COAL COUNTY...WITH A LINE OF STORMS
NOW SOLIDLY EVIDENT FROM MCALESTER TO
GREEN FORREST ARKANSAS.
THE CELL MOVING NORTHEAST ACROSS COLLIN
COUNTY TEXAS TOWARD HUGO EXTRAPOLATES
TO THE RED RIVER AROUND 730 PM. THE
SQUALL LINE SHOULD BE IN THE HUGO AREA
BEFORE THEN...SO THE CELL WILL LIKELY BE
ABSORBED INTO THE A LINE BEFORE
GETTING DEEP INTO OKLAHOMA. THE
MERGER TIME WILL BE MONITORED CLOSELY.
OVERALL THE LOW-LEVEL SR-HELICITY IS
BEGINNING TO COME DOWN AS THE BETTER
WINDS START TO SHIFT AWAY FROM THE STORMS
IN OUR CFWA...BUT UNTIL IS COMES DOWN
MORE THERE WILL CONTINUE TO BE MESOCYCLONES
EMBEDDED IN THE LINE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ068-
OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Mar 31, 5:00 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAR 31 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
429 PM CDT MON MAR 31 2008
...SEVERE WEATHER THREAT CONTINUES TONIGHT FOR SOUTHEAST OKLAHOMA
NORTHEASTWARD THROUGH NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK..SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING EARLY THIS EVENING ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR JAY...SOUTHWEST TO NEAR WAGONER...
AND TO HENRYETTA AT 5 PM. STRONG LOW LEVEL WINDS CONTINUE TO ENHANCE
LIFT AND CREATE STRONG WIND SHEAR OVER THE REGION TONIGHT AHEAD OF
THE COLD FRONT. WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS ARE
DEVELOPING ALONG A DRY LINE SOUTHWEST OF THE AREA...AND WILL MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TONIGHT. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS EVENING. DUE TO THE VERY MOIST LOW LEVELS...HP SUPERCELLS
ARE LIKELY...WHICH MAY MAKE IT DIFFICULT TO SEE TORNADOES. RESIDENTS ARE
URGED TO REMAIN ALERT AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED
FOR THEIR AREA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND
DAMAGING HAIL IS POSSIBLE.
THE STORMS TONIGHT WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL.
THE SEVERE WEATHER MODE IS EVOLVING INTO A LINEAR SQUALL LINE THREAT
THIS EVENING AS THE COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. LARGE
HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING STRAIGHT LINE WINDS AND
HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION WEDNESDAY NIGHT AND
THROUGH THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS. HEAVY RAIN
IS ALSO LIKELY WITH THIS NEXT SYSTEM WITH THE HEAVIEST RAIN EXPECTED
OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WIDE SPREAD TWO TO THREE
INCH RAINFALL AMOUNTS ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 6 INCHES
OR MORE POSSIBLE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WHILE THE SEVERE WEATHER THREAT ON WEDNESDAY AND THURSDAY CAN NOT BE
IGNORED...FLOODING FROM ADDITIONAL HEAVY RAIN WEDNESDAY NIGHT AND
THURSDAY COULD BE DEVASTATING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 31, 4:10 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT MON MAR 31 2008
ARZ002-010-011-019-020-312215-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
410 PM CDT MON MAR 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON...EASTERN CARROLL...NORTHERN CRAWFORD AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 410 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF DENVER TO MAYFIELD TO LINCOLN...
MOVING EAST AT 40 MPH.
A LARGE PORTION OF SOUTHERN WASHINGTON...EASTERN CARROLL...NORTHERN
CRAWFORD...NORTHERN FRANKLIN AND MADISON COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 515 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9327 3611 9345 3597 9342 3592 9349
3575 9353 3576 9366 3572 9367 3566 9401
3565 9447 3568 9449 3593 9452 3609 9407
3647 9337 3647 9328
TIME...MOT...LOC 2110Z 271DEG 38KT 3645 9329 3613 9389
3597 9440Local storm report, Mar 31, 4:39 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD INOLA 36.15N 95.51W
03/31/2008 ROGERS OK LAW ENFORCEMENT
NUMEROUS CITY STREETS FLOODED
0230 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/31/2008 MAYES OK LAW ENFORCEMENT
WATER OVER MANY COUNTY ROADS ACROSS SOUTHERN MAYES COUNTY
&&Special weather statement, Mar 31, 4:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT MON MAR 31 2008
ARZ001-002-010-011-019-020-OKZ069-312245-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-WASHINGTON AR-
440 PM CDT MON MAR 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...NORTHERN CRAWFORD...EASTERN BENTON AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 440 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF GREEN FOREST TO 7 MILES
SOUTHWEST OF ODELL...MOVING EAST AT 40 MPH. MANY LOCATIONS IN THE
ALERT AREA WILL BE AFFECTED BY THESE THUNDERSTORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9327 3611 9330 3611 9345 3607 9342
3597 9342 3594 9347 3588 9350 3577 9350
3569 9480 3573 9480 3649 9391 3649 9328
TIME...MOT...LOC 2140Z 261DEG 38KT 3637 9338 3571 9448Local storm report, Mar 31, 4:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 5 N WAGONER 36.03N 95.37W
03/31/2008 E0.88 INCH WAGONER OK FIRE DEPT/RESCUE
0230 PM HAIL 5 N WAGONER 36.03N 95.37W
03/31/2008 E0.88 INCH WAGONER OK FIRE DEPT/RESCUE
0345 PM FLASH FLOOD 5 N WAGONER 36.03N 95.37W
03/31/2008 WAGONER OK FIRE DEPT/RESCUE
2 TO 3 FEET OF WATER OVER ROADS
&&Local storm report, Mar 31, 5:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 4 SE KIOWA 34.68N 95.85W
03/31/2008 E1.75 INCH PITTSBURG OK PUBLIC
0453 PM HAIL BLANCO 34.75N 95.77W
03/31/2008 E0.88 INCH PITTSBURG OK PUBLIC
&&Local storm report, Mar 31, 5:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD OKFUSKEE 35.60N 96.23W
03/31/2008 OKFUSKEE OK LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED BETWEEN OKEMAH AND OKFUSKEE
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:56 AM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 19 hr |
| Mar 31, 9:05 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 5 hr |
| Mar 31, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 71 min |
| Mar 31, 2:39 PM CDT | Flash Flood Warning | TSA | Benton | 3 hr |
| Mar 31, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 55 min |
| Mar 31, 3:18 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Mar 31, 4:10 PM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 65 min |
| Mar 31, 4:40 PM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 65 min |
| Mar 31, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 87 min |
| Mar 31, 5:48 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 117 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.